# SDR SWAA2023062169973

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 1,936 hours, 997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL EMERGENCY LIGHT AT THE L2 DOOR IS INOP.<[01] RELAMPED THE SLIDE LIGHT AT THE L2 DOOR PER AMM 33-51-04. LIGHT OPS CHECKS GOOD.
